International Journal of Approximate Reasoning, Vol. 43, No. 2, Oct. 2006, Pages 166-178

We propose a new approach to assigning distance between fuzzy numbers. A pseudo-metric on the set of fuzzy numbers and a metric on the set of trapezoidal fuzzy numbers are described. The regular reducing functions and the Hausdorff metric are used to define the metric. Using this metric, we can approximate an arbitrary generalized left right fuzzy number with a trapezoidal one. Finally, powers and multiplication of trapezoidal fuzzy numbers are approximated.

Share on :

@Copyright 2020  Dr. Amirfakhrian  | Powered by Applied Plan